# SDR DALA2015102006251

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING BELOW BEAM NR 4 BETWEEN AFT PAN AND AFT FRAME AT FWD R1 DOOR.  FITTING WAS REPLACED IAW SRM 51-30-1, 51-30-5, 51-10-4, 51-10-3 PAR 14 AND 21, DWG 9911582, REV T.
